Academic Journals Database
Disseminating quality controlled scientific knowledge

Simple stability conditions of linear discrete time systems with multiple delay

Author(s): Stojanović Sreten B. | Debeljković Dragutin Lj.

Journal: Serbian Journal of Electrical Engineering
ISSN 1451-4869

Volume: 7;
Issue: 1;
Start page: 69;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: discrete time-delay systems | Lyapunov-Krasovskii method | Delay-independent stability | Liner matrix inequality

In this paper we have established a new Lyapunov-Krasovskii method for linear discrete time systems with multiple time delay. Based on this method, two sufficient conditions for delay-independent asymptotic stability of the linear discrete time systems with multiple delays are derived in the shape of Lyapunov inequality. Numerical examples are presented to demonstrate the applicability of the present approach.
Why do you need a reservation system?      Affiliate Program